English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Wall-crossing formulae and strong piecewise polynomiality for mixed Grothendieck dessins d'enfant, monotone, and double simple Hurwitz numbers

MPS-Authors
/persons/resource/persons235691

Lewanski,  Danilo
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Hahn_Wall-crossing_oa_2018.pdf
(Any fulltext), 866KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Hahn, M. A., Kramer, R., & Lewanski, D. (2018). Wall-crossing formulae and strong piecewise polynomiality for mixed Grothendieck dessins d'enfant, monotone, and double simple Hurwitz numbers. Advances in Mathematics, 336, 38-69. doi:10.1016/j.aim.2018.07.028.


Cite as: http://hdl.handle.net/21.11116/0000-0004-07A8-7
Abstract
There is no abstract available